# SDR EIA2004150

- Difficulty date: December 19, 2004
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 10,488 hours, 26,906 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Inverter
- Part number: TSG420101
- Part serial: 1848
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STANDBY ATTITUDE TUMBLED; NO FLAG IN VIEW; INDICATOR WOULD NOT ERECT; STRONG ELEC SMELL IN COCKPIT; DECLARED EMERGENCY AND DIVERTED TO KJFK.  REMOVED AND REPLACED INDICATOR AND INVERTER.  INSPECT COCKPIT AREA FOR EVIDENCE OF ELECTRICAL SMELL.  NO SUCH SMELL NOTED; SUSPECT SMELL FROM FAILED STANDBY INDICATOR.
